# SDR USAA2010091692013

- Difficulty date: August 30, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 1 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 328, BETWEEN RBL 27 TO RBL 29.  REPLACED FLOORBEAM T-CAP AT BS 328, BETWEEN RBL 27 TO RBL 29 IAW B737 SRM 53-10-51 REPAIR 5.
